MAUDE Adverse Event Report: ICU Medical, Inc.. Bivona Tracheostomy Tube; Tube tracheostomy and tube cuff

ICU Medical, Inc.. Bivona Tracheostomy Tube; Tube tracheostomy and tube cuff
Catalog Number ZT26EN60NGZ101N
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
Bivona Tracheostomy Tube
Common Device Name
Tube tracheostomy and tube cuff
Manufacturer (Section D)
ICU Medical, Inc..
5700 west 23rd avenue
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
+1(224)706-2300
MDR Report Key50012669
Report Number3012307300-2026-07593
Device Sequence Number9572777
Product Code JOH
UDI-Device Identifier10887709194394
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZT26EN60NGZ101N
Device Lot NumberGC021813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown